# SDR CALA2025102010295

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 787-8
- Aircraft serial: 34829
- Aircraft time: 51,047 hours, 6,436 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Loose
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 BOTTLE COMPARTMENT,  118 BOTTLE PANEL FALLS OFF  UPPER SLIDE WHEN PULLED OUT.  REPLACED UPPER SLIDER RAIL REF IPD 35-31-00, OP CHECKED NORMAL
